Journal article icon

Journal article

Exceptional Calabi-Yau spaces: the geometry of N=2 backgrounds with flux

Abstract:

Weinheim In this paper we define the analogue of Calabi–Yau geometry for generic D=4, N=2 flux backgrounds in type II supergravity and M-theory. We show that solutions of the Killing spinor equations are in one-to-one correspondence with integrable, globally defined structures in E7(7)×R+generalised geometry. Such “exceptional Calabi–Yau” geometries are determined by two generalised objects that parametrise hyper- and vector-multiplet degrees of freedom and generalise conventional complex, sy...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1002/prop.201600109

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
Merton College
Role:
Author
ORCID:
0000-0001-6178-7538
Merton College More from this funder
Publisher:
Wiley Publisher's website
Journal:
Fortschritte der Physik Journal website
Volume:
65
Issue:
1
Pages:
1600109
Publication date:
2017-01-09
Acceptance date:
2018-10-28
DOI:
EISSN:
1521-3978
ISSN:
0015-8208
Source identifiers:
702030
Keywords:
Pubs id:
pubs:702030
UUID:
uuid:5a165f16-5b4e-4f3a-8abf-2455f81939a8
Local pid:
pubs:702030
Deposit date:
2018-08-26

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP